Alert archive / Illinois / Flash Flood Warnings in 2009

Flash Flood Warning 3, NWS Lincoln, IL

May 13, 2009Schuyler County, Illinois

NWS Lincoln, IL issued this flash flood warning at May 13, 2009, 9:52 PM CDT for Schuyler County, Illinois. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2009, 9:52 PM CDT (02:52 UTC)
Expired
May 14, 2009, 6:00 AM CDT
In force
8 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

County Schuyler County, IL

The radar

The Lincoln radar (KILX), 119 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2009-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1843 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2009-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 354 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1843 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
354 m²/s²
0-3 km storm-relative helicity
384 m²/s²
Significant tornado parameter
4.6
Supercell composite
20.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KILX 140252
FFWILX
ILC169-141100-
/O.NEW.KILX.FF.W.0003.090514T0252Z-090514T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
952 PM CDT WED MAY 13 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 600 AM CDT THURSDAY.

* AT 948 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS NORTHERN SCHUYLER
  COUTNY. RADAR ESTIMATES OVER THE PAST 3 HOURS INDICATES FROM 2
  TO 3 INCHES OF RAIN HAVE FALLEN...ROUGHLY ALONG AND NORTH OF A
  CAMDEN TO RAY LINE. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BROOKLYN...LITTLETON...CAMDEN...HUNTSVILLE...RAY AND WEINBERG KING
  STATE PARK.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST
LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.

&&

LAT...LON 4028 9092 4028 9046 4014 9046 4014 9092

$$

SMITH
3 follow-up statements
000 
WGUS73 KILX 140608
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
108 AM CDT THU MAY 14 2009

ILC169-141100-
/O.CON.KILX.FF.W.0003.000000T0000Z-090514T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCHUYLER-
108 AM CDT THU MAY 14 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHERN SCHUYLER COUNTY...

AT 108 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
THE HEAVY RAINS HAVE SHIFTED OFF TO THE EAST OF THE AREA...HOWEVER
THE FLASH FLOOD THREAT REMAINS ACROSS NORTHERN SCHUYLER COUNTY. 

LOCATIONS IMPACTED INCLUDE BROOKLYN AND LITTLETON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

REPORT FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE OFFICE
IN LINCOLN.

&&

LAT...LON 4028 9092 4028 9046 4014 9046 4014 9092

$$
000 
WGUS73 KILX 141126 CCA
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
526 AM CDT THU MAY 14 2009

ILC169-141109-
/O.EXP.KILX.FF.W.0003.000000T0000Z-090514T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCHUYLER-
526 AM CDT THU MAY 14 2009

...THE FLASH FLOOD WARNING FOR EXCESSIVE RAINFALL WILL EXPIRE AT 
600 AM CDT FOR NORTHERN SCHUYLER COUNTY...

THE FLOODING HAS RECEDED AND NO LONGER POSES A SIGNIFICANT THREAT.

LAT...LON 4028 9092 4028 9046 4014 9046 4014 9092

$$

AUTEN
000 
WGUS73 KILX 141059
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
559 AM CDT THU MAY 14 2009

ILC169-141109-
/O.EXP.KILX.FF.W.0003.000000T0000Z-090514T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCHUYLER-
559 AM CDT THU MAY 14 2009

...THE FLASH FLOOD WARNING FOR EXCESSIVE RAIN OF WILL EXPIRE AT 600
AM CDT FOR NORTHERN SCHUYLER COUNTY...

THE FLOODING HAS RECEDED AND NO LONGER POSES A SIGNIFICANT THREAT.

LAT...LON 4028 9092 4028 9046 4014 9046 4014 9092

$$

AUTEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 13, 8:54 PM CDT, 58 minutes earlier.

Area forecast discussion, May 13, 8:54 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
854 PM CDT WED MAY 13 2009

.DISCUSSION...
ISSUED 851 PM CDT WED MAY 13 2009
ONGOING CONVECTION PRODUCING A LINE OF STORMS AHEAD OF A SLOWLY
ADVANCING COLD FRONT. PLENTY OF PRECIP ALREADY TODAY...AND MORE ON
THE WAY. CONTINUING THE FLASH FLOOD WATCH THROUGH THE OVERNIGHT
HOURS. SEVERAL UPDATES ANTICIPATED TO UPDATE FOR SEVERE WEATHER
WATCH CANCELLATIONS AS THE WEATHER MOVES THROUGH. OTHER THAN
THAT... FORECAST IS ON TRACK.

HJS
&&

.AVIATION...
ISSUED 645 PM CDT WED MAY 13 2009

MAIN FORECAST ISSUE WILL BE THE TIMING OF THE LINE OF STORMS JUST
WEST OF THE MISSISSIPPI RIVER. ISOLATED SUPERCELLS LOCATED ALONG
THE LINE PRODUCING TORNADOES JUST EAST OF KIRKSVILLE EARLIER THIS
EVENING. LINE OF STORMS TIMED INTO OUR WRN TAF SITES BETWEEN 01Z
AND 03Z...AND TWDS 05 OR 06Z IN CMI. WL HAVE TO WATCH FOR THE
STORMS TO START TO BOW OUT/ACCELERATE WITH THE MAIN THREAT BEING
FROM STRAIGHT LINE WIND DAMAGE. HAVE INCLUDED VRB30G40KTS AT THE
TAF SITES AS THE GUST FRONT PUSHES ACRS THE AREA IN ADVANCE OF THE
MAIN LINE. OTHER THAN SOME TEMPO GROUPS WITH THE TSRA...WHICH WILL
INCLUDE SOME MVFR CIGS...WL CONTINUE TO HOLD ONTO VFR CONDITIONS
AT ALL SITES DURING THIS FCST PD. GUSTY SOUTH WINDS WL BECOME
SOUTHWEST JUST AHEAD OF THE FRONT AND THEN NORTHWEST AFTR MIDNIGHT
AS THE FRONT SHIFTS OFF TO OUR EAST.

SMITH
&&

.PREV DISCUSSION...
ISSUED 231 PM CDT WED MAY 13 2009

ACTIVE WEATHER AFFECTING CENTRAL AND SOUTHEAST ILLINOIS SO FAR
TODAY...WITH RAINFALL AMOUNTS OF 1.5 TO 3 INCHES FAIRLY
COMMON...PRIMARILY EAST OF I-55. RAIN WAS ASSOCIATED WITH A WARM
FRONT LIFTING NORTHWARD ACROSS THE AREA...AND HAD BECOME MORE
SCATTERED IN NATURE BY MID AFTERNOON. WELL DEFINED MCV MOVING
NORTHEAST FROM SOUTH CENTRAL MISSOURI...WITH THUNDERSTORMS
INCREASING IN THAT AREA.

MAIN FORECAST ISSUES ARE IN THE SHORT TERM...WITH SEVERE WEATHER
CHANCES TONIGHT AND AGAIN ON FRIDAY.

SHORT TERM...TONIGHT THROUGH SATURDAY...

MAIN SYNOPTIC COLD FRONT EXTENDED FROM NORTH CENTRAL MINNESOTA TO
THE OKLAHOMA PANHANDLE AT MID AFTERNOON. INSTABILITY INCREASING
ACROSS MISSOURI AND WESTERN ILLINOIS...IN THE WARM SECTOR AND
WHERE SOME BREAKS IN THE CLOUDS WERE LOCATED. LIFTED INDICES AT
18Z WERE APPROACHING -5 IN THE WESTERN CWA AND WERE EVEN LOWER IN
MISSOURI...WHILE CAPES WERE RISING INTO THE 4-DIGIT RANGE. 18Z
SOUNDING FROM LINCOLN STILL SHOWED A DECENT AMOUNT OF
CAPPING...BUT THIS SHOULD CONTINUE TO WEAKEN..WHICH IT HAS ALREADY
DONE FURTHER WEST. THUNDERSTORMS PROGGED TO CONTINUE INCREASING
INTO THE EVENING...WITH MODELS SHOWING THE FRONT NEAR I-55 AROUND
MIDNIGHT AND CLEARING THE SOUTHEAST CWA JUST AFTER SUNRISE.
POTENTIAL EXISTS FOR ANOTHER COUPLE OF INCHES OF RAIN...ESPECIALLY
ALONG THE I-70 CORRIDOR. DUE TO THIS AND THE EARLIER
RAINFALL...WILL ISSUE A FLOOD WATCH FOR AREAS EAST OF I-55 THROUGH
7 AM THURSDAY.

MODELS IN GOOD AGREEMENT WITH THE FRONT PUSHING TO AROUND THE OHIO
RIVER BY THURSDAY EVENING...WITH HIGH PRESSURE BUILDING ACROSS THE
MIDWEST. HOWEVER...FRONT EXPECTED TO RETREAT NORTHWARD TO AROUND
I-80 BY LATE FRIDAY AFTERNOON. THUNDER CHANCES TO INCREASE AGAIN
IN THE WARM SECTOR AND CONTINUE THROUGH THE NIGHT...AS ANOTHER
COLD FRONT SWEEPS ACROSS THE AREA.

LONG TERM...SUNDAY THROUGH WEDNESDAY...

NORTHWEST FLOW EXPECTED TO SET UP EARLY IN THE WEEK...WITH MAIN
STORM TRACK TO REMAIN NORTH OF THE FORECAST AREA. FORECAST WILL BE
DRY DURING THIS PERIOD.

GEELHART

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR ILZ038-042>046-051>057-
061>063-066>068-071>073.

&&
Hazardous weather outlook, May 13, 3:21 PM CDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT WED MAY 13 2009

ILZ027-036-040-041-047-049-050-142030-
CASS-FULTON-KNOX-MASON-MORGAN-SCHUYLER-SCOTT-
321 PM CDT WED MAY 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT
ACROSS THE ILLINOIS RIVER VALLEY THIS EVENING...THEN WILL
SPREAD EASTWARD TO THE I-55 CORRIDOR LATE THIS EVENING. ATMOSPHERIC
CONDITIONS WILL BE FAVORABLE TO SUPPORT ROTATING UPDRAFTS WITH THE
STORMS...ENHANCING THE THREAT FOR LARGE HAIL IN EXCESS OF
QUARTER-SIZED...WINDS GREATER THAN 60 MPH...AND A FEW TORNADOES.
IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE LIKELY...AGGRAVATING
ONGOING FLOODING ISSUES IN THE AREA.

THE ILLINOIS RIVER WILL REMAIN IN FLOOD FOR THE NEXT SEVERAL
DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ANOTHER WEATHER SYSTEM WILL BRING ADDITIONAL THUNDERSTORM CHANCES
INTO THE REGION FOR THURSDAY NIGHT THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND
EVENING...PRIMARILY FROM 4 PM TO 11 PM.

ILZ028>031-037-048-142030-
MARSHALL-MENARD-PEORIA-STARK-TAZEWELL-WOODFORD-
321 PM CDT WED MAY 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT
ACROSS THE ILLINOIS RIVER VALLEY THIS EVENING...THEN WILL
SPREAD EASTWARD TO THE I-55 CORRIDOR LATE THIS EVENING. ATMOSPHERIC
CONDITIONS WILL BE FAVORABLE TO SUPPORT ROTATING UPDRAFTS WITH THE
STORMS...ENHANCING THE THREAT FOR LARGE HAIL IN EXCESS OF
QUARTER-SIZED...WINDS GREATER THAN 60 MPH...AND A FEW TORNADOES.
IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE LIKELY...AGGRAVATING
ONGOING FLOODING ISSUES IN THE AREA.

THE ILLINOIS RIVER WILL REMAIN IN FLOOD FOR THE NEXT SEVERAL
DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ANOTHER WEATHER SYSTEM WILL BRING ADDITIONAL THUNDERSTORM CHANCES
INTO THE REGION FOR THURSDAY NIGHT THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND
EVENING...PRIMARILY FROM 4 PM TO 11 PM.

ILZ038-042>046-051>057-061-142030-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
321 PM CDT WED MAY 13 2009

...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT
ACROSS THE I-55 CORRIDOR THIS EVENING...THEN SPREAD EAST INTO
EASTERN ILLINOIS LATE THIS EVENING. ATMOSPHERIC CONDITIONS WILL BE
FAVORABLE TO SUPPORT ROTATING UPDRAFTS WITH THE STORMS...ENHANCING
THE THREAT FOR LARGE HAIL IN EXCESS OF QUARTER- SIZED...WINDS
GREATER THAN 60 MPH...AND A FEW TORNADOES. IN ADDITION...LOCALLY
HEAVY RAINFALL WILL BE LIKELY...AGGRAVATING ONGOING FLOODING
ISSUES IN THE AREA. THE STORMS WILL PUSH INTO EAST-CENTRAL
ILLINOIS BY LATER THIS EVENING.

THE ILLINOIS RIVER WILL REMAIN IN FLOOD FOR THE NEXT SEVERAL
DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ANOTHER WEATHER SYSTEM WILL BRING ADDITIONAL THUNDERSTORM CHANCES
INTO THE REGION FOR THURSDAY NIGHT THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND
EVENING...PRIMARILY FROM 5 PM TO 12 AM.

ILZ062-063-066>068-071>073-142030-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
321 PM CDT WED MAY 13 2009

...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

OCCASIONAL THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST ILLINOIS
THROUGH THE LATE AFTERNOON AND EVENING. SMALL HAIL AND LOCALLY HEAVY
RAINFALL WILL BE LIKELY WITH THE STORMS. ADDITIONAL STORMS WILL
DEVELOP AHEAD OF AN APPROACHING DISTURBANCE TO THE SOUTHWEST THIS
EVENING...WITH THE PRIMARY THREAT FROM THE STORMS BEING DAMAGING
WIND GUSTS IN EXCESS OF 60 MPH. LARGE HAIL IN EXCESS OF QUARTER-
SIZED AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE STORMS
WILL PUSH INTO INDIANA SHORTLY AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ANOTHER WEATHER SYSTEM WILL BRING ADDITIONAL THUNDERSTORM CHANCES
INTO THE REGION FOR THURSDAY NIGHT THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS EVENING AFTER 5 PM.

25

In the hours before

Local storm report, May 13, 6:08 PM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
608 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             EL PASO                 40.74N 89.01W
05/13/2009  M0.88 INCH       WOODFORD           IL   EMERGENCY MNGR

            FROM EMERGENCY MANAGEMENT

&&

AJ
Local storm report, May 13, 6:37 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
637 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             1 N EL PASO             40.75N 89.01W
05/13/2009  E1.00 INCH       WOODFORD           IL   PUBLIC

&&

AJ
Special weather statement, May 13, 9:28 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
928 PM CDT WED MAY 13 2009

ILZ027>029-140315-
KNOX-PEORIA-STARK-
928 PM CDT WED MAY 13 2009

...SIGNIFICANT WEATHER ALERT FOR EASTERN KNOX...NORTHERN PEORIA AND
SOUTHERN STARK COUNTIES UNTIL 1015 PM CDT...

AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILLIAMSFIELD...OR 15 MILES EAST OF
GALESBURG...MOVING EAST AT 40 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  WILLIAMSFIELD...
  LAURA...
  ELMORE...
  BRIMFIELD...
  PRINCEVILLE...
  DUNLAP...

OTHER LOCATIONS AFFECTED INCLUDE...DAHINDA...MONICA AND DUNCAN.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4102 8965 4081 8964 4079 9009 4098 9012
TIME...MOT...LOC 0229Z 262DEG 36KT 4090 9008

AUTEN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 8:15 PM CDTTornado WarningILXSchuyler45 min
May 13, 9:28 PM CDTSpecial Weather StatementILXPeoria47 min
May 13, 9:30 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott45 min
May 13, 9:45 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark, Woodford36 min
May 13, 10:00 PM CDTFlash Flood WarningILXCass, Morgan, Scott8 hr
May 13, 10:11 PM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon, Scott49 min
May 13, 10:25 PM CDTRiver Flood WarningILXLawrence11 days
May 13, 10:29 PM CDTFlash Flood WarningILXFulton8 hr
May 13, 10:41 PM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Menard, Morgan and 1 more49 min
May 13, 10:48 PM CDTSpecial Weather StatementILXMcLean57 min
May 13, 10:55 PM CDTFlash Flood WarningILXChristian, Morgan, Sangamon6 hr
May 13, 11:07 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean37 min
May 13, 11:12 PM CDTFlash Flood WarningILXMcLean, Woodford6 hr
May 13, 11:27 PM CDTSevere Thunderstorm WarningILXChampaign, Christian, DeWitt, Douglas, Macon, Moultrie and 2 more48 min
May 13, 11:38 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt13 min
May 13, 11:56 PM CDTSevere Thunderstorm WarningILXChristian, Effingham, Shelby64 min
May 14, 12:00 AM CDTFlash Flood WarningILXMacon, Moultrie, Piatt6 hr
May 14, 12:07 AM CDTSevere Thunderstorm WarningILXChampaign, Christian, Coles, Cumberland, Douglas, Edgar and 4 more38 min
May 14, 12:19 AM CDTTornado WarningILXColes, Cumberland, Moultrie, Shelby56 min
May 14, 12:35 AM CDTTornado WarningILXColes, Douglas, Moultrie, Shelby38 min
May 14, 12:44 AM CDTSevere Thunderstorm WarningILXClark, Clay, Coles, Cumberland, Edgar, Effingham and 2 more61 min
May 14, 12:56 AM CDTFlash Flood WarningILXChampaign, Douglas, Edgar, Vermilion6 hr
May 14, 1:00 AM CDTFlash Flood WarningILXChristian, Clark, Coles, Cumberland, Douglas, Edgar and 2 more6 hr
May 14, 1:12 AM CDTSevere Thunderstorm WarningILXEdgar38 min
May 14, 1:18 AM CDTSevere Thunderstorm WarningILXClark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more57 min
May 14, 1:41 AM CDTFlash Flood WarningILXClark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more5 hr
May 14, 2:14 AM CDTSevere Thunderstorm WarningILXClay, Crawford, Jasper, Lawrence, Richland43 min
May 14, 7:36 AM CDTAreal Flood WarningILXChampaign, Christian, Clark, Clay, Coles, Crawford and 12 more5 hr
May 14, 12:24 PM CDTRiver Flood WarningILXFulton, Knox6 days
May 14, 3:02 PM CDTFlash Flood WatchILXCass, Champaign, Christian, Coles, DeWitt, Douglas and 21 more32 hr

Nearby

Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.